Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Public
Life Threatening? No
Write-up: 4/19/07 after HPV (Cardasil) 2 doses patient feel dizzy even laying down BP = 85/50, At 1:30 pm patient BP = 90/60 Still dizzy when standing up, still with leg elevated increase receive fluid juice at 1:48 pm, BP 95/60 improving, left walking with her mother. Patient 16 years old arrive to my office at 12: 22 pm. In 4/19/2007 for the second doses of Gardasil (HPV) Vaccine. The First dose was given in 02/19/2007 with no side effects. Because I received information of 500 cases of fainting spell I always place my patients on her back to prevent any fainting spells but even in this position Patient develop dizziness spells after around 10 mins after the injection of Gardasil, check the BP and was 85/50 and weak pulse, sitting up develop dizziness spells and not feeling well. At 1:30 pm BP = 90/60 persist dizziness spell and unable to stand up; receive juice by mouth at 1:48 pm. And recheck the BP=95/60 no more dizziness spells, no nausea left with her mother walking. At 1:50 pm call Regional Director of the Health Department unavailable , left message with detail of the event. 04/20/2007 at 8:25 am Dr left in my answering machine the information that patient must not receive the 3rd doses of Gardasil. 04/20/2007 at 8:36 call mother of patient informed me the report of Dr and advice do not receive the 3rd dose of Gardasil because of severe reaction may be happen understood mother inform that patient yesterday after left my office went to sleep and feel a hot burning sensation inside her body and today 04/20/2007 patient went to school
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166